# SDR 98FDEA00262

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATA: 05-50  98-0098, AFTER TAKEOFF FROM PHL 9L- TOWER REPORTED THAT SEVERAL AIRCRAFT SAW SPARKS FROM RIGHT SIDE OF AIRCRAFT.  RETURNED TO PHL FOR INSPECTION.  ALL AIRCRAFT SYSTEMS NORMAL, ENGINE PARAMETERS NORMAL, NO PRESSURE PROBLEMS.  INSPECTED ALL 3 ENGINE INLETS AND EXHAUSTS NO DEFECTS FOUND.  INSPECTED AIRCRAFT AND GEAR ALL CHECKS GOOD.  OK FOR SERVICE.
